Stability and duality in convex minimization problems
Revue française d'informatique et de recherche opérationnelle. Série rouge, Volume 5 (1971) no. R2, pp. 3-42.
@article{M2AN_1971__5_2_3_0,
     author = {Joly, J. L. and Laurent, P. J.},
     title = {Stability and duality in convex minimization problems},
     journal = {Revue fran\c{c}aise d'informatique et de recherche op\'erationnelle. S\'erie rouge},
     pages = {3--42},
     publisher = {Dunod},
     address = {Paris},
     volume = {5},
     number = {R2},
     year = {1971},
     mrnumber = {319571},
     zbl = {0261.90051},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1971__5_2_3_0/}
}
TY  - JOUR
AU  - Joly, J. L.
AU  - Laurent, P. J.
TI  - Stability and duality in convex minimization problems
JO  - Revue française d'informatique et de recherche opérationnelle. Série rouge
PY  - 1971
SP  - 3
EP  - 42
VL  - 5
IS  - R2
PB  - Dunod
PP  - Paris
UR  - http://www.numdam.org/item/M2AN_1971__5_2_3_0/
LA  - en
ID  - M2AN_1971__5_2_3_0
ER  - 
%0 Journal Article
%A Joly, J. L.
%A Laurent, P. J.
%T Stability and duality in convex minimization problems
%J Revue française d'informatique et de recherche opérationnelle. Série rouge
%D 1971
%P 3-42
%V 5
%N R2
%I Dunod
%C Paris
%U http://www.numdam.org/item/M2AN_1971__5_2_3_0/
%G en
%F M2AN_1971__5_2_3_0
Joly, J. L.; Laurent, P. J. Stability and duality in convex minimization problems. Revue française d'informatique et de recherche opérationnelle. Série rouge, Volume 5 (1971) no. R2, pp. 3-42. http://www.numdam.org/item/M2AN_1971__5_2_3_0/

1. M. Attéia, Fonctions spline avec contraintes linéaires type inégalité. Congrèsde l'Afiro, Nancy, mai 1967, 1-42 à 1-54.

2. M. Atteia, Fonctions spline définies sur un ensemble convexe, Num. Math., 12 (1968), 192-210. | MR | Zbl

3. R. W. Cottle, Symmetriec dual quadratic programs, Quart. Appl. Math., 21 (1963), 237-243. | MR | Zbl

4. G. Dantzig, E. Eisenberg and R. W. Cottle, Symmetric dual non-linear programs, Pac. J. Math., 15 (1965), 809-812. | MR | Zbl

5. J. E. Falk, Lagrange multipliers and non-linear programming, J. Math. Anal.Appl., 19 (1967), 141-159. | MR | Zbl

6. W. Fenchel, On conjugate convex fonctions, Canad. J. Math., 1 (1949), 73-77. | MR | Zbl

7. W. Fenchel, Convex cones, sets and fonctions. Mimeographed lecture notes, Princeton University (1951). | Zbl

8. D. Gale, A geometric duality theorem with economic application, Rev. Econ. Studies, 34 (1967), 19-24.

9. D. Gale, H. W. Kuhn and A. W. Tucker, Linear programming and the theory of games. In « Activity Analysis of Production and Allocation », T. C. Koopmans éd., Wiley, N.Y. (1951). | MR | Zbl

10. P. Huard, Dual programs, IBM J. Res. Develop., 6 (1962), 137-139. | Zbl

11. P. Huard, Dual programs. In « Recent Advances in Math. Programming », R. L. Graves and P. Wolfe, éd., McGraw-Hill, N.Y. (1963). | MR | Zbl

12. W. L. Jones, On conjugate f unctionals. Dissertation, Columbia University (1960).

13. J. L. Joly, Thèse, Université de Grenoble (1970).

14. H. W. Kuhn and A. W. Tucker, Non linear programming. In « Proc. of the Second Berkeley Symp. on Math. Stat. and Prob. », Univ. of Calif. Press, Berkeley (1951).

15. P. J. Laurent, Charakterisierung and Konstruktion einer besten Approximation in einer konvexen Teilmenge eines normierten Raumes. Tagung, Oberwolfach, Nov. 1967, in I.S.N.M. 12 (1969), 91-102, Birkhauser Verlag. | MR | Zbl

16. P. J. Laurent, Construction of spline fonctions in a convex set. In « Approximations with special emphasis on spline functions. » I. J. Schoenberg, éd., Acad. Press (1969). | MR | Zbl

17. O. L. Mangasarian, Duality in non-linear programming, Quart. Appl. Math., 20 (1962), 300-302. | Zbl

18. O. L. Mangasarian, Minimax and duality in non-linear programming, J. Math. Anal. Appl., 11 (1965), 504-518. | Zbl

19. J. J. Moreau, Fonctionnelles convexes. Séminaire sur les équations aux dérivées partielles, Collège de France, Paris (1966). | Numdam

20. K. Ritter, Generalized spline interpolation and non-linear programming. In « Approximations with special emphasis on spline functions », I. J. Schoenberg éd., Acad. Press (1969). | MR | Zbl

21. R. T. Rockafellar, Convex functions and dual extremum problems. Thesis, Harvard (1963).

22. R. T. Rockafellar, Duality theorems for convex fonctions, Bull. Amer. Math, Soc, 70 (1964), 189-192. | MR | Zbl

23. R. T. Rockafellar, Duality and stability in extremwn problems involving convex functions, Pac. J. Math., 21 (1967), 167-187. | MR | Zbl

24. R. T. Rockafellar, Convex Analysis, Princ. Univ. Press (1970). | MR | Zbl

25. R. T. Rockafellar, Conjugate convex functions in optimal control and the calculus of variations (to appear). | MR | Zbl

26. R. T. Rockafellar, Generalized Hamiltonian equations for convex problems of Lagrange (to appear). | MR | Zbl

27. R. T. Rockafellar, Some convex programswhose duals are linearly constrained. In « Nonlinear programming symposium », Madison, May 4-6, 1970. | Zbl

28. R. T. Rockafellar, Convex functions and duality in optimization problems and dynamics. Lecture Notes in Operations Research and Mathematical Economics, 11, Springer Verlag (1969). | MR | Zbl

29. M. Slater, Lagrange multipliers revisited : a contribution to non-linear programming. Cowles Commission Discussion Paper, Math. 403 (1950).

30. J. Stoer, Duality in non-linear programming and the minimax theorem, Num. Math., 5 (1963), 371-379. | EuDML | MR | Zbl

31. J. Stoer, Uber einen Dualitatssatz der nichtlinearen Programmierung, Num. Math., 6 (1964), 55-58. | EuDML | MR | Zbl

32. R. J. B. Wets and R. M. Van Slyke, A duality theory for abstract mathematical programs with applications to optimal control theory, J. Math. Anal. Appl., 22 (1968), 679-706. | MR | Zbl

33. P. Wolfe, A duality theorem for non-linear programming, Quart. Appl. Math., 19 (1961), 239-244. | MR | Zbl